# SDR SWAA2025092918364

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 9,467 hours, 5,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR LIGHT ON AFT OVERWING EXIT DOOR LEFT AND RIGHT (LOWER LIGHT) ARE INOPERATIVE.   TROUBLESHOT THE AFT OVERWING EXIT LIGHTS TO A FAULTY FUSE F2 ON M1695 BATTERY PACK IAW WDM 33-51-21. REPLACED M1695 F2 FUSE & TESTED IAW AMM 33-51-06-960-801, NO DEFECTS NOTED.
